Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what meds did to me

Posted by marleenm on August 28, 2005, at 16:53:38

In reply to Re: what meds did to me, posted by utopizen on August 28, 2005, at 16:00:55

I think your distressful feelings could be coming from many different areas. You need to talk to your doctor immediately about your violent thoughts. It could be from a disorder you haven't been diagnosed yet, could be the meds interacting with each other, could also be that you are having a different reaction to a med. Someone mentioned to you that Klonipin would help, I think that may be an idea and you should mention it to your doctor. If you are seeing a family doctor, most of them aren't prepared to deal with psychotropic meds or mental illnesses. If you are seeing a psychiatrist or nurse med, you need to be an advocate for yourself and let people know what's going on with you. You were smart to have your son stay with family. What I would want for you is to be feeling level. Good luck.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:marleenm thread:547464
URL: http://www.dr-bob.org/babble/20050827/msgs/547746.html